# SDR UIEA2016052300347

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 91,233 hours, 17,540 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT BETWEEN L2 & R2 DOOR INOPERATIVE & FLOOR LIGHTING AT L5 & R5.  SPLICED EMER LIGHT WIRES, BETWEEN L2 & R2 DOORS, BETWEEN L5 & R5 DOORS IAW SWPM 20-30-12.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
